# SDR N6WA2015120501

- Difficulty date: December 5, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 32,484 hours, 23,252 cycles
- Engine: Ge CF348C5B1
- Engine time: 31,616 hours, 22,689 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

RIGHT ENG FLAME OUT ON SHORT FINAL.  INSPECTED 6TH STAGE CHECK VLV, FOUND TO BE WORN.  R & R CHECK VLV IAW AMM 36-11-03.  BORESCOPE INSPECTION OF NR 2 ENG REQUIRED.  PERFORMED BORESCOPE INSPECTION OF NR 2 ENG IAW AMM 72-32-00.  FOUND DAMAGE TO 5TH STAGE COMPRESSOR BLADE.  NR 2 ENG CHANGE REQUIRED.  R & R NR 2 ENG IAW AMM 71-00-00.  MODEL CF34-8C5B1, SN OFF E965372 & SN ON E965453.
